# SDR CALA2018122872647

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N310520
- Condition: Corroded
- Location: Bs 1790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-003) AFTER REMOVAL FOUND APU AIR INLET DOOR HOUSING C UT OUT FORWARD STRAP CORRODED AT STA 1790 BETWEEN STR 3R AND 6R. RL093. REF VTSSA REF VTSAA ON N/R 0032463. REMOVED CORROSION ON FWD STRAP AT APU AIR INLET DOOR HOUSING CUT -OUT L=5.0 W=2.0 D=0.063" FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-80-15-AD1 FIG 101 DETAIL II. REMOVED AND REPLACED FWD STRAP P/N 148N3138 AT APU AIR INLET DOOR HOUSING CUT-OUT IAW B757 SRM 51-40-02-51-40-05 AND B757 DWG 148N3105 REV C. INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V919676 REMOVE CORROSION ON FWD STRAP AT APU AIR INLET DOOR HOUSING CUTO 3-80-15 AD1 FIG 101 DETAIL II. REMOVED AND REPLACED AND STRAP  P /N 148N3138 AT APU AIR INLET DOOR HOUSING CUT-OUT IAW B757 SRM 5 1-40-02, 51-40-05 AND B757 DWG NO. 148N3105 REV C. THIS IS UT L=5.0 W=2.0 D=0.063" FOUND TO BE OUT OF LIMITS IAW B757 SRM 5 ED BY MECH V919763 INSPECTED BY V921092. ACCOMPLISHED AND RECORDED ON ST-SAA NON 0032463, WORK ACCOMPLISH INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V921092
